Another TikToker shared a video making light of the rumours by joking about getting 17 doses of Pfizer so her boobs would grow.
“I heard that Pfizer vaccine can make your boobs bigger,” she wrote as if she is talking to someone.
Then in the following still, she’s walking into her room with her arm cradling her shoulder, with the message, “Me walking into the clinic for my 17th shot.”
However, not all girls are noticing a difference, and one TikToker joked in a video of herself that she “Keeps seeing TikToks that girls that got Pfizer got bigger boobs bc of it,” but she got vaccinated in March and her boobs didn't grow.
On Twitter, girls were also making light of the alleged side effect, with many revealing they didn’t notice anything, while others announced their boobs went back down to their original size.
One Tweeter posted, “Guys, Pfizer didn’t make my boobs bigger?? It’s been a month… I feel cheated.”
Another wrote, “Just here to spread the bad news that my Pfizer boobs have officially gone away.”
Finally, another Tweeter revealed, “I really thought everyone talking about their boobs growing after the Pfizer jab was kidding, but all of a sudden, no clothes fit my chest.”
To uncover the truth, Girlfriend reached out to General Practitioner Dr Jill Forer for a statement about the viral internet phenomenon.
She said, "Since vaccination has started, regardless of which vaccine, AstraZeneca or Pfizer, I have noted that armpit lymph nodes have been swollen and can easily be seen on mammogram and ultrasound, especially on the side of injection. In addition, there are also inflammatory lymph nodes (inside the breast) which could theoretically also enlarge.
"Patients have also been reporting enlarged lymph nodes themselves."
Dr Jill notes that there are other medications and medical changes that can cause breasts to grow.
"Other causes of enlarged breasts are changes in the menstrual cycle, oral contraceptive use and pregnancy."
Finally, she confirms that if one does experience swelling, it's not permanent.
"Yes, it does cause swelling, but it is temporary, and it normally goes away in about a week or two."
It's unlikely you will experience this because the Australian Department of Health's document After Your COVID-19 Vaccination lists "enlarged lymph nodes" as one of the less common side effects.
So there you have it, a curious rumour debunked (and another reason to fact check everything you see on TikTok).
Want more fashion, beauty, health and pop culture news from Girlfriend?
Follow us on Instagram @girlfriendmag & turn ON our post notifications in the top right-hand corner of our IG profile so you never miss a post.
Sign up to our weekly newsletter.
Remember to add our homepage to your favourites https://www.girlfriend.com.au/.